# SDR P5CA9600186

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER WING SKIN WITH LEVEL ONE CORROSION AT WBL 520 CENTER SPAR AREA.  CLEANED AND TREATED, FOUND WITHIN LIMITS OF 51-10-01.
